||[Feb. 19th, 2010|11:35 am]
The Question Club
Hi guys, another Plan B question.|
A few days ago I asked, rather fearfully, if nausea is a common side-effect of Plan B/NextChoice pills. (I'm very afraid of throwing up.) Everyone was very reassuring, so I took the pill soon after and had no side-effects at all. Yay! (thanks, by the way.)
That was on... Monday, I think? Monday or early Tuesday. On Wednesday evening I started feeling really, really depressed, to the point where I couldn't even move. I stayed home all day yesterday just feeling completely numb/couldn't eat/etc. I should mention, I guess, that I'm bipolar and have BPD, so depression and I are pretty familiar with each other. I've had it under control for awhile with meds, so feeling like that again just seemed to come out of nowhere.
Er, then I remembered that I had to get off birth control (Ortho) in the past because it made me feel crazy. Do you think the Plan B might have caused this depression? (I've Googled it and it led me to a bunch of weird pro-life websites, so that doesn't help.) The only thing that makes me pause is that there was a gap in between taking the pill and the depression starting again.